# SDR GTIA2014053101327

- Difficulty date: May 31, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 13,406 hours, 6,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HAS A LOUD AIR WHISTLE DURING FLIGHT.  FOUND L1 DOOR LOWER COSMETIC SEAL PEELED OFF, SECURED AND LUBE SEAL AS REQUIRED.  ACFT PRESSURIZED IAW AMM 21-31-00-710-002-A, OPS TEST OK.  NO WHISTLE NOISE NOTED AT THIS TIME.
